# SDR QMLA2025022020022

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N911UG
- Make and model: Urocop EC135T2
- Aircraft serial: 0416
- Aircraft time: 8,453 hours, 30,453 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 8,082 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 1-2 MILES OUT FROM PATIENT PICKUP THE #1 ENG CHIP LIGHT ILLUMINATED. POWER WAS DECREASED AND THE LIGHT EXTINGUISHED. POWER WAS SLIGHTLY BROUGHT BACK IN TO SEE IF IT RETRIGGERED THE ANOMALY, WHICH IT DID. THE CHIP BURN SWITCH WAS IDENTIFIED AND THE PROCEDURE WAS COMPLETED WITH NO JOY. OEI POWER WAS ESTABLISHED AND #1 ENG WAS BROUGHT TO GROUND IDLE AND SUBSEQUENTLY THE ENG CHIP LIGHT EXTINGUISHED. KCAE WAS APPROXIMATELY 6 NM AWAY,  CONTACT WAS MADE AND THEY WERE NOTIFIED OF OUR SITUATION. UPON SHORT FINAL THE #1 ENG WAS BROUGHT TO FLIGHT AND WHEN THE POWER WAS BROUGHT ABOVE 50% TQ THE #1 ENG CHIP LIGHT ILLUMINATED. LANDING AT THE FBO RAMP WENT WITHOUT INCIDENT. THE PROPER CHANNELS WERE CALLED AS PER THE PMIC. THERE WAS NO SURGING OR ABNORMAL INDICATIONS OTHER THAN THE ENG CHIP LIGHT.
